Header

UZH-Logo

Maintenance Infos

The Zilcha criteria for dynamic inefficiency reconsidered


Barbie, Martin; Kaul, A (2009). The Zilcha criteria for dynamic inefficiency reconsidered. Economic Theory, 40(2):339-348.

Statistics

Citations

1 citation in Web of Science®
1 citation in Scopus®
Google Scholar™

Altmetrics

Downloads

75 downloads since deposited on 05 Jan 2010
19 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Economics
Dewey Decimal Classification:330 Economics
Language:English
Date:August 2009
Deposited On:05 Jan 2010 10:12
Last Modified:05 Apr 2016 13:42
Publisher:Springer
ISSN:0938-2259
Additional Information:The original publication is available at www.springerlink.com
Publisher DOI:https://doi.org/10.1007/s00199-008-0367-3

Download

Download PDF  'The Zilcha criteria for dynamic inefficiency reconsidered'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 1MB
View at publisher